# SDR ABXA20251005253

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,958 hours, 27,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT N764CK C4-CHECK IN OSCODA MICHIGAN (OSC), KALITTA MAINTENANCE DISCOVERED CORROSION DAMAGE AT APPROXIMATELY STA 555 AND STA 610 ON THE OUTER CHORD OF THE FORWARD LOWER CARGO DOOR LOWER SILL. THE CORROSION WAS BLENDED IAW B767-300 SRM AND FOUND TO BE OUT OF LIMITS. FVCI WAS CONTACTED TO GENERATE A REPAIR EO (REF /A/) AND PROVIDE FAA FORM 8110-3 APPROVAL UPON COMPLETION. REPAIRED IAW ABX-REA-5330-65886-00 (REPAIR-FORWARD LOWER CARGO DOOR, LOWER SILL, OUTER CHORD, STA 555 & STA 610,AND FVCI EO 25166-1A
